# SDR AU981266

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540E1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: L1061048
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT CRACKED.  CRANKCASE SADDLES FRETTED.  CAMSHAFT LOBE DAMAGED.
